Forum

rough time

Hi all, just to have a bit of an emotional vent… ( i feel thats all i generally do on here,sorry) started rebif a month ago,since then had constant problems,Dr said i was having a realpse aswell as a chest infection so steroids and antibiotics handed out, ok ithought that will sort meout but no change then 9 days after finishing the antibiotics i go down with tonsillitis so more antibiotics… still feeling rubbish twitchy, itchy and several other symptoms so not sure whats gonna happen next…

Oh to top it all off i have major issues with chewing ( get jaw ache and struggle with any food apart from fruit/yoghurt etc) and have trouble swallowing soooo fed up now!!!

Consultant is going to refer me to a speech and language therapist and someone else

Could this be down to the rebif, or is it just a coincidence?? hmmmmmmmm, keeping note of everything…

Thanks for reading and being there it’s a boost and a major help knowing you all “get it”

Kate